EGI Federated Clouds F2F meeting

Europe/London
OeRC

OeRC

7 Keble Road Oxford OX1 3QG
  • Monday, 13 January
    • 12:00 13:00
      Lunch
      Convener: David Wallom (OXFORD)
    • 13:00 15:00
      Plenary Conference Room

      Conference Room

      OeRC

      • 13:00
        Federated Cloud Current Status 45m Conference Room

        Conference Room

        OeRC

        This will allow the scenario leaders to give a short 5 - 10 minute update on current status and plans to take us to production in May
        Slides
      • 13:45
        User Communities & Technical Challenges 30m Conference Room

        Conference Room

        OeRC

        Speaker: Salvatore Pinto (EGI.EU)
        Slides
      • 14:15
        Developing Horizon 2020 projects 45m Conference Room

        Conference Room

        OeRC

        Slides
    • 15:00 15:30
      Coffee
    • 15:30 17:00
      Breakout sessions - Conference Room Conference Room

      Conference Room

      OeRC

      • 15:30
        Fedcloud Standards Implementations 1h 30m Conference Room

        Conference Room

        OeRC

        Speaker: Michel Drescher (EGI.EU)
        Notes;

        1) OCCI - Need to create a comparison table between the different types of implementations. this should include both terms and resulatant behaviour for communtiies to compare.
        2) CDMI - from user communties need to have a prioritisation for the different features that need to be implemented. We also need from the CDMI implementer a schedule for the implementation.
        3) The repository service that EGI is using has significantly grown, to the extent where the individual tools are not all avilable form a single repo but branches, copies etc. Scenario leaders are responsible for tidying their areas up and then ensure that the production code is available from the central EGIrepo.
    • 17:10 18:30
      Breakout sessions - Conference Room Conference Room

      Conference Room

      OeRC

      • 17:10
        New site installation and feedback from latest sites 1h 20m
        Speaker: David Wallom (OXFORD)
  • Tuesday, 14 January
    • 09:00 10:30
      Breakout Sessions - Access Grid Room Access Grid Room

      Access Grid Room

      OeRC

      7 Keble Road Oxford OX1 3QG
      • 09:00
        Cloud Brokering Demonstration 1h 30m
    • 09:00 10:30
      Breakout sessions - Conference Room Conference Room

      Conference Room

      OeRC

      • 09:00
        Security Issues and the Cloud 1h 30m Access Grid

        Access Grid

        OeRC

        Speakers: Linda Cornwall (STFC) , Dr Sven Gabriel (FOM)
        Slides
    • 10:30 11:00
      Coffee
    • 11:00 12:30
      Breakout Sessions - Access Grid Room Access Grid Room

      Access Grid Room

      OeRC

      • 11:00
        SLA & Business Models 1h 30m
        Speaker: David Blundell (100 Percent IT Ltd)
        Slides
    • 11:00 12:30
      Breakout sessions - Conference Room Conference Room

      Conference Room

      OeRC

      • 11:00
        Federated Identity for Cloud 1h 30m Access Grid

        Access Grid

        OeRC

        Speaker: Bjoern Hagemeier (JUELICH)
        Minutes
    • 12:30 13:15
      Lunch
    • 13:15 15:15
      Breakout sessions - Conference Room Conference Room

      Conference Room

      OeRC

      • 13:15
        VM Image Management - AppDB and AA 30m Conference Room

        Conference Room

        OeRC

        Speaker: Marios Chatziangelou (IASA)
        Slides
      • 13:45
        H2020 Proposal development 1h 30m Conference Room

        Conference Room

        OeRC

        Speakers: David Wallom (OXFORD) , Michel Drescher (EGI.EU) , Dr Tiziana Ferrari (EGI.EU)
    • 15:15 15:30
      Coffee
    • 15:30 17:00
      Plenary Conference Room

      Conference Room

      OeRC

      • 15:30
        Breakout report Back 1h Conference Room

        Conference Room

        OeRC

      • 16:30
        Meeting Summary and Close 30m Conference Room

        Conference Room

        OeRC